# SDR DL757100850

- Difficulty date: April 4, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N637DL
- Make and model: Boeing 757232
- Aircraft serial: 23760
- Aircraft time: 72,376 hours, 34,030 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 19
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS AISLE LIGHTING INOP AT ROW 19.   REPLACED LIGHT ASSY AND LENS AT ROW 19. CHECKS OK.
